Previous |  Up |  Next


probabilistic metric space
In this paper, we present a representation theorem for probabilistic metric spaces in general.
[MSS] K. Menger, B. Schweizer, A. Sklar: On probabilistic metrics and numerical metrics with probability 1. Czechoslovak Math. J. 9(84) (1959), 459–466. MR 0110052
[MN] B. Morrel, J. Nagata: Statistical metric spaces as related to topological spaces. Gen. Topology Appl. 9 (1978), 233–237. DOI 10.1016/0016-660X(78)90026-0 | MR 0510904
[Sh] H. Sherwood: On E spaces and their relation to other classes of probabilistic metric spaces. J. London Math. Soc. 44 (1969), 441–448. DOI 10.1112/jlms/s1-44.1.441 | MR 0240845 | Zbl 0167.46202
[ST] H. Sherwood, M. D. Taylor: Some PM structures on the set of distribution functions. Rev. Roumaine Math. Pures Appl. 10 (1974), 1251–1260. MR 0380922
[St] R.Stevens: Metrically generated probabilistic metric spaces. Fund. Math. 61 (1968), 259–269. MR 0250353 | Zbl 0175.46504
Partner of
EuDML logo